# SDR DXTA2013090305490

- Difficulty date: August 31, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N897QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0014
- Aircraft time: 3,041 hours, 2,142 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Part number: 8323712
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN COCKPIT, NOTICED FROM JUST AFTER TAKEOFF POWER APPLICATION UNTIL DISSIPATION AFTER 8-10 MINUTES.   PERFORMED ENGINE MAINTENANCE RUN. RAN EACH ENGINE TO TAKEOFF POWER. NO NOTICEABLE OIL ODOR. WHILE TAXING BACK NOTICED MUSTY ODOR. SUGGESTED CHECK WATER SEPARATOR SOCKS. LOOSEN HOSE CLIP AND DISCONNECT FLEXIBLE PIPELINE FROM WATER SEPARATOR AND CLAMPS. REMOVED OUTLET SHELL, REPLACED GASKET AND CONDENSER WITH NEW ONE. INSTALLED CONDENSER AND GASKER. SECURED OUTLET SHELL TO INLET SHELL, CONNECTED AND TIGHTENED ALL CLIPS AND CLAMPS TO WATER SEPARATOR. WORK DONE IAW AMM 21-10-95 OPS CHECK NEED TO BE DONE. PERFORMED OPS CHECK/LEAK CHECK IAW MM 21-10-95 AND 49-00-00. NO LEAKS FOUND AND NO BURNING ODOR NOTED OPS CHECK GOOD.
